# SDR YENA20111118381

- Difficulty date: November 18, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 1398
- Aircraft time: 42,867 hours, 15,685 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3525
- Condition: Failed
- Location: Cabin
- Part time: 42,878 hours, 15,686 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 872 BGI-JFK, ON GROUND MAINTENANCE CHECK FOUND AFT GALLEY EMERGENCY LIGHTS INOP.  EPSU UNIT FAULT LIGHT ILLUMINATED.  REMOVED AND REPLACED AFT GALLEY CEILING EPSU IAW 33-51-00.  OPS CHECK OF AFT GALLEY EMERGENCY LIGHTS OK.
